MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE SG; IMPLANTABLE DEFIBRILLATION LEAD

BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE SG; IMPLANTABLE DEFIBRILLATION LEAD
Model Number 0170
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/10/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) system exhibited high out of range shock impedances on the right ventricular (rv) lead, measuring greater than 125 ohms.It was noted the pacing impedances had also increased, however, it minimally increased about 200 ohms to 250 ohms higher.Boston scientific technical services (ts) recommended increasing the upper out of range alert to 150 ohms and continuing to monitor.This icd system remains in service.No adverse patient effects were reported.

Brand Name
ENDOTAK RELIANCE SG
Common Device Name
IMPLANTABLE DEFIBRILLATION LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key8509787
Report Number2124215-2019-04545
Device Sequence Number16570180
Product Code LWS
UDI-Device Identifier00802526373282
UDI-Public00802526373282
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/02/2013
Device Model Number0170
Device Catalogue Number0170
Device Lot Number101046
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2019
Initial Report FDA Received Date04/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age47 YR